MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Catalog Number 8400D
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One capnocheck monitor received for evaluation.Device was powered on as functional testing.As a result, it was noted the reported customer complaint has been confirmed.The customer's battery was charged over night, resulting in a functioning device.The cause of the reported problem was determined to be a dead battery.
 
Event or Problem Description
Information was received that a smiths medical capnography monitor capnocheck does not power on.It was reported device has only black lines.No adverse effects were reported.

Brand Name
SMITHS MEDICAL CAPNOGRAPHY MONITOR CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8927546
Report Number3012307300-2019-04036
Device Sequence Number242674
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8400D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1